# SDR ASAA9610002

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65446916
- Condition: Failed
- Location: Nlg
- Part time: 12,738 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT NR 65 - DURING APPROACH CREW REPORTED, THE NOSE LANDING GEAR FAILED TO EXTEND ON FIRST ATTEMPT.  RECYCLED AND GEAR EXTENDED NORMALLY.  LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR MODULE, PERFORMED GEAR RETRACTION AND OPERATED NORMALLY.  (M)
